Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
APPROXIMATION ERROR OF ONE FINITE-DIFFERENCE SCHEME FOR THE PROBLEM OF DIFFRACTION BY A GRADIENT LAYER
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2017
Языканглийский
  • Данилова Анастасия Вадимовна, автор
  • Рунг Елена Владимировна, автор
  • Тумаков Дмитрий Николаевич, автор
  • Библиографическое описание на языке оригинала Anufrieva A., Rung E., Tumakov D. Approximation error of one finite-difference scheme for the problem of diffraction by a gradient layer // Far East Journal of Mathematical Sciences. – 2017. – Vol. 101, No. 6. – P. 1253-1264.
    Аннотация The finite-difference scheme, constructed by the method of approximating an integral identity, is considered for a boundary value problem involving the one-dimensional Lame equations, which describe the problem of diffraction by gradient isotropic and transversal-isotropic layers. We prove that the finite-difference scheme is second-order accurate and can be recommended for use in solving the Lame equations with continuous coefficients.
    Ключевые слова approximation error, finite-difference scheme, diffraction by a gradient layer
    Название журнала Far East Journal of Mathematical Sciences
    URL http://www.pphmj.com/journals/articles/1580.htm
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=154921

    Полная запись метаданных